# SDR DALA2019051102991

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1068186) DURING INSPECTION FOUND CORROSION TRACK LBBL 17.24 BTW BS 727 TO BS 727B AND STR 25L AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON TRACK LOC. AT LBBL 17.24 BTW BS. 727 TO BS 727B+8" AND STR 25L AT AFT CARGO COMPARTMENT AS PER SRM 53-00-53 REPAIR 3.
